# SDR N6WA2024100301

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N573GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10258
- Aircraft time: 34,215 hours, 26,742 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER SEAT RAIL AT FS661 THRU FS677 IS CORRODED. REPLACED LH CENTER SEAT RAIL FS611 THRU FS677 IAW CRJ AMM 53-00-49.
